# SDR ASOA201001241

- Difficulty date: August 23, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 12,933 hours, 11,341 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR ANCHOR FITTING ATTACH BRACKET HAS CORROSION ON ATTACHING HARDWARE.   R & R PAX DOOR FWD ANCHOR FITTING ATTACH BRACKET BOLTS IAW SRM 51-41-02.
